| Model Number |
15100 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A patient underwent a spinal surgery on an unknown date.Around 6 months postoperatively, a radiograph image revealed that a set screw had backed out.Revision surgery occurred to remove the set screw.Around 6 weeks postoperatively of the revision surgery, a radgiograph image revealed that another set screw had backed out.There are no plans for revision surgery for this second incident.This is report 2 of 2.
Additional Manufacturer Narrative
The screw has not returned for evaluation as it remains in situ.Radiographs were provided which confirm the event of a set screw backout.A review of the device history records could not be performed as the identifying lot number was not provided.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.